# SDR 96ZZZX2793

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - VISUAL INSPECTION FOUND .9 INCH CRACK IN OUTER SKIN AT FS 767, STR 19R DURING WALK-AROUND.  INSTALLED DOUBLER USING BLIND FASTENERS (OM-7 32938), PER SRM 53-30-3, FIGURE 6.
